@article{EMJ_2020_11_3_a4,
author = {G. Kulieva and K. Kuliev},
title = {On extended {Rothe's} method for nonlinear parabolic variational inequalities in noncylindrical domains},
journal = {Eurasian mathematical journal},
pages = {51--65},
year = {2020},
volume = {11},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2020_11_3_a4/}
}
TY - JOUR AU - G. Kulieva AU - K. Kuliev TI - On extended Rothe's method for nonlinear parabolic variational inequalities in noncylindrical domains JO - Eurasian mathematical journal PY - 2020 SP - 51 EP - 65 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/EMJ_2020_11_3_a4/ LA - en ID - EMJ_2020_11_3_a4 ER -
G. Kulieva; K. Kuliev. On extended Rothe's method for nonlinear parabolic variational inequalities in noncylindrical domains. Eurasian mathematical journal, Tome 11 (2020) no. 3, pp. 51-65. http://geodesic.mathdoc.fr/item/EMJ_2020_11_3_a4/
[1] I. Bock, J. Kačur, “Application of Rothe's method to parabolic variational inequalites”, Math. Slovaca, 31:4 (1981), 429–436 | MR | Zbl
[2] J. Dasht, J. Engström, A. Kufner, L. E. Persson, “Rothe's method for parabolic equations on non-cylindrical domains”, Adv. Alg. Anal., 1:1 (2006), 1–22 | MR
[3] E. K. Essel, K. Kuliev, G. Kulieva, L-E. Persson, “On linear parabolic problems with singular coefficients in noncylindrical domains”, Int. J. Appl. Math. Sci. (IJAMS), 2008
[4] E. K. Essel, K. Kuliev, G. Kulieva, L-E. Persson, “Homogenization of quasilinear parabolic problems by the method of Rothe and two scale convergence”, Appl. Math., 55:4 (2010), 305–327 | DOI | MR | Zbl
[5] J. Kačur, “Application of Rothe's method to perturbed linear hyperbolic equations and variational inequalities”, Czech. Math. J., 34:109 (1984), 92–106 | MR | Zbl
[6] A. Kufner, S. Fučík, Nonlinear differential equations, Elsevier Scientific Publishing Company, Amsterdam–Oxford–New York, 1980 | MR | Zbl
[7] A. Kufner, O. John, S. Fučík, Function spaces, Publishing House of the Czechoslovak Academy of Sciences, 1977 | MR | Zbl
[8] A. Kufner, K. Kuliev, G. Kulieva, “The transformation method for non-cylindrical parabolic problems”, Far East J. Math. Sci. (FJMS), 28:1 (2008), 17–36 | MR | Zbl
[9] K. Kuliev, Parabolic problems on noncylindrical domains — The method of Rothe, Licentiate thesis, Department of Mathematics, LuleåUniversity of Technology, 2006
[10] K. Kuliev, L. E. Persson, “An extension of Rothe's method to non-cylindrical domains”, Appl. Math., 52 (2007), 365–389 | DOI | MR | Zbl
[11] G. Kulieva, Some special problems in elliptic and parabolic variational inequalities, Licentiate thesis, 77, LuleåUniversity of Technology, 2006, 105 pp.
[12] G. Kulieva, Some special problems in elliptic and parabolic variational inequalities, PhD thesis, University of West Bohemia, Pilsen, Czech, 2007, 129 pp.
[13] J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod Gauthier-Villars, Paris, 1969 | MR
[14] K. Rektorys, The method of discretization in time and partial differential equations, D. Reidel Publishing Company, 1982 | MR | Zbl
[15] K. Rektorys, Variational metods in mathematics, science and engineering, D. Reidel Publishing Company, 1980 | MR